# SDR VNAA2015081700014

- Difficulty date: August 17, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 27,850 hours, 27,838 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE OTBD MOUNT PAD AT FS 310 HAS CORROSION AROUND BOLT HOLE.  R & R 200 DWG 601R38670 AND SRM 51-40-11. INSTALLED NEW PAD IAW SRM 51-42-13 AND 51-21-16.
